# SDR SWAA053517

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 44,344 hours, 44,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 69451433
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE CONTAINER VIEWING WINDOW LOOSE.  SECURED WINDOW PER MM.
